MathSciNet Relay Station
MathSciNet bibliographic data
MR2147906 (2005m:93139) 93D21 (93C85)
Liu, Yun-Gang; Zhang, Ji-Feng Output-feedback adaptive stabilization control design for non-holonomic systems with strong non-linear drifts. Internat. J. Control 78 (2005), no. 7, 474–490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement